# SDR REXA2024062000447

- Difficulty date: June 10, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 34,163 hours, 24,961 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Lug
- Part number: 601R134001
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"THE L/H AILERON HAS CORROSION & PITTING INSIDE OF THE LUG BORE LABELED ""C"". REMOVAL OF DAMAGE IS REQUIRED.  REPAIRED IAW REO 670-57-61-237 REV -- DATED 2017-07-25 REFERENCE HR0043033 FOR INSTALLATION OF FABRICATED BUSHING"
